I have been taking a type of Norco with the ratio of 10/325 for Hydrocodone and APAP. I have been experiencing upper stomach pain and was concerned it had to do with the pain killers. I looked it up and the internet said that was a symptom of overdosing on the drug.
hi, very happy to answer you. Norco has a side effect as stomach pains with not known incidence , but existing! Dizziness and lightheadedness as side effects are More common with Norco. Then you have to change the pain killer, and take a PROTON PUMP INHIBITOR (omeprazole oral 20 once a day) to calm the stomach pains. For the pain killer you can take celebrex oral 200 once a day. hopping this answer will help best wishes
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]